# SDR FDEA201902110359

- Difficulty date: February 11, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 82,104 hours, 17,868 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC2513501
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - FLAP SIDE INBOARD FLAP OUTBOARD HINGE INBOARD PIVOT LUG HOLE BORE   FOUND CORROSION CORROSION AT LEFT WING - FLAP SIDE INBOARD FLAP OUTBOARD HINGE INBOARD PIVOT LUG   HOLE BORE ( G AND F HOLE ) REWORKED AND FOUND EXCEED LIMIT AS PER MD-11 CMM 57-52-  03. OVERSIZED BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-11CMM 57-52-  03 AND EA.# : 1-5750-69357 E PART 6 STEP 2A AND STEP 2B. TITLE: WINGS - FLIGHT SURFACES -   LH WING - INBD FLAP - OUTBD HINGE (FLAP SIDE) HINGE BRACKET CORROSION - PSE   57.55.01.2 . REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. REFER TO WRI : 57502726 FOR   WORK DETAILS.
